Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 158, NWS Kansas City, MO

July 7, 20169 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 7, 2016, 5:52 AM CDT for 9 counties in Missouri. It was in force for 68 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 5:52 AM CDT (10:52 UTC)
Expired
Jul 7, 2016, 7:00 AM CDT
In force
68 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chariton County, MO, Cooper County, MO, Howard County, MO, Johnson County, MO, Linn County, MO, Macon County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 118 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 6:03 AM CDTTSTM WND DMGKeytesville, MOTREE DOWN ON TOP OF HOUSE.
Jul 7, 6:03 AM CDTTSTM WND GST 553 Sse Knob Noster, MOSZL MEASURED 48 KNOTS
Jul 7, 6:05 AM CDTTSTM WND DMGMarceline, MOMULTIPLE TREE BRANCHES RANGING FROM 5-12 INCHES IN DIAMETER DOWN ON A MAPLE TREE.
Jul 7, 6:13 AM CDTTSTM WND GST 57W Green Ridge, MOUNIVERSITY OF MISSOURI MESONET SITE MEASURED 56.9 MPH GUST
Jul 7, 6:16 AM CDTTSTM WND GST 60Green Ridge, MOESTIMATED 55 TO 60 MPH WINDS.
Jul 7, 6:20 AM CDTTSTM WND DMG5 E Glasgow, MOMULTIPLE TREES AND POWERLINES DOWN.
Jul 7, 6:20 AM CDTTSTM WND DMGPilot Grove, MOTOP OF TREE TWISTED, LARGE TREE GREATER THAN 20 INCHES DOWN, POWERLINES DOWN.
Jul 7, 6:43 AM CDTTSTM WND DMGMoberly, MONO POWER IN MOBERLY DUE TO WIDESPREAD TREE DAMAGE.
Jul 7, 6:47 AM CDTTSTM WND DMG2 N Sweet Springs, MOPOWER POLES AND TREES DOWN
Jul 7, 6:47 AM CDTTSTM WND DMG6 E Macon, MONUMEROUS TREES AND LARGE TREE LIMBS DOWN IN THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 1:37 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 10.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2437 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1750 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

968 
WUUS53 KEAX 071052
SVREAX
MOC041-053-089-101-115-121-159-175-195-071200-
/O.NEW.KEAX.SV.W.0158.160707T1052Z-160707T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
552 AM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PETTIS COUNTY IN CENTRAL MISSOURI...
  COOPER COUNTY IN CENTRAL MISSOURI...
  EAST CENTRAL JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
  SALINE COUNTY IN CENTRAL MISSOURI...
  RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHEASTERN LINN COUNTY IN NORTH CENTRAL MISSOURI...
  HOWARD COUNTY IN CENTRAL MISSOURI...
  SOUTHERN MACON COUNTY IN NORTH CENTRAL MISSOURI...
  CHARITON COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 700 AM CDT

* AT 551 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTH OF LACLEDE TO NEAR MALTA BEND TO NEAR
  CONCORDIA...MOVING SOUTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SEDALIA...WARRENSBURG...MOBERLY...MARSHALL...BOONVILLE...MACON...
  KNOB NOSTER...FAYETTE...MARCELINE...SLATER...SALISBURY...
  HUNTSVILLE...SWEET SPRINGS...GLASGOW...WHITEMAN AIR FORCE BASE...
  LA MONTE...NEW FRANKLIN...BRUNSWICK...PILOT GROVE AND BEVIER.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 64 AND
114.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3925 9233 3925 9243 3902 9256 3898 9257
      3891 9250 3870 9261 3868 9265 3870 9306
      3853 9307 3851 9350 3856 9350 3877 9375
      3893 9350 3897 9350 3919 9321 3938 9315
      3938 9311 3942 9313 3984 9299 3983 9229
TIME...MOT...LOC 1051Z 294DEG 47KT 3967 9317 3923 9327 3902 9350 

HAIL...<.75IN
WIND...60MPH
 
$$

CDB
4 follow-up statements
879 
WWUS53 KEAX 071106
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
606 AM CDT THU JUL 7 2016

MOC041-053-089-101-115-121-159-175-195-071200-
/O.CON.KEAX.SV.W.0158.000000T0000Z-160707T1200Z/
PETTIS MO-COOPER MO-JOHNSON MO-SALINE MO-RANDOLPH MO-LINN MO-
HOWARD MO-MACON MO-CHARITON MO-
606 AM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR PETTIS...COOPER...EAST CENTRAL JOHNSON...EASTERN SALINE...
RANDOLPH...SOUTHEASTERN LINN...HOWARD...SOUTHERN MACON AND CHARITON
COUNTIES...

AT 605 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MARCELINE TO NEAR KEYTESVILLE TO NEAR SLATER TO 8
MILES EAST OF HOUSTONIA TO NEAR WHITEMAN AIR FORCE BASE...MOVING
SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SEDALIA...MOBERLY...MARSHALL...BOONVILLE...MACON...FAYETTE...
MARCELINE...SLATER...SALISBURY...HUNTSVILLE...GLASGOW...LA MONTE...
NEW FRANKLIN...PILOT GROVE...BEVIER...SMITHTON...HIGBEE...
GREEN RIDGE...KEYTESVILLE AND BUCKLIN.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 74 AND
114.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3925 9233 3925 9243 3902 9256 3898 9257
      3891 9250 3870 9261 3868 9265 3870 9306
      3853 9307 3851 9350 3856 9350 3864 9360
      3886 9336 3918 9314 3940 9304 3984 9299
      3983 9229
TIME...MOT...LOC 1105Z 301DEG 44KT 3963 9298 3940 9297 3916 9306 3892
9320 3871 9349

HAIL...<.75IN
WIND...60MPH
 
$$

CDB
940 
WWUS53 KEAX 071122
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 AM CDT THU JUL 7 2016

MOC101-071131-
/O.CAN.KEAX.SV.W.0158.000000T0000Z-160707T1200Z/
JOHNSON MO-
622 AM CDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JOHNSON COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL AND CENTRAL MISSOURI.

LAT...LON 3897 9257 3890 9250 3870 9261 3868 9265
      3870 9306 3853 9307 3851 9350 3857 9350
      3881 9326 3913 9301 3937 9293 3983 9299
      3982 9229 3925 9233 3925 9243 3902 9256
      3899 9257
TIME...MOT...LOC 1121Z 270DEG 47KT 3958 9266 3934 9266 3910 9282 3886
9296 3865 9325

$$

MOC041-053-089-115-121-159-175-195-071200-
/O.CON.KEAX.SV.W.0158.000000T0000Z-160707T1200Z/
PETTIS MO-COOPER MO-SALINE MO-RANDOLPH MO-LINN MO-HOWARD MO-MACON MO-
CHARITON MO-
622 AM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR PETTIS...COOPER...SOUTHEASTERN SALINE...RANDOLPH...SOUTHEASTERN
LINN...HOWARD...SOUTHERN MACON AND EASTERN CHARITON COUNTIES...

AT 621 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF HUNTSVILLE TO NEAR ARMSTRONG TO
7 MILES NORTHWEST OF NEW FRANKLIN TO NEAR PILOT GROVE TO NEAR
SEDALIA...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SEDALIA...MOBERLY...BOONVILLE...MACON...FAYETTE...MARCELINE...
SALISBURY...HUNTSVILLE...GLASGOW...NEW FRANKLIN...PILOT GROVE...
BEVIER...SMITHTON...HIGBEE...GREEN RIDGE...KEYTESVILLE...BUCKLIN...
OTTERVILLE...BUNCETON AND CLARK.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 81 AND
113.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3897 9257 3890 9250 3870 9261 3868 9265
      3870 9306 3853 9307 3851 9350 3857 9350
      3881 9326 3913 9301 3937 9293 3983 9299
      3982 9229 3925 9233 3925 9243 3902 9256
      3899 9257
TIME...MOT...LOC 1121Z 270DEG 47KT 3958 9266 3934 9266 3910 9282 3886
9296 3865 9325

HAIL...<.75IN
WIND...60MPH
 
$$

CDB
433 
WWUS53 KEAX 071132
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
632 AM CDT THU JUL 7 2016

MOC041-115-195-071141-
/O.CAN.KEAX.SV.W.0158.000000T0000Z-160707T1200Z/
SALINE MO-LINN MO-CHARITON MO-
632 AM CDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SALINE...
SOUTHEASTERN LINN AND EASTERN CHARITON COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL AND CENTRAL MISSOURI.

LAT...LON 3925 9233 3925 9243 3902 9256 3897 9257
      3891 9251 3870 9261 3868 9265 3870 9306
      3853 9307 3854 9327 3879 9306 3932 9271
      3982 9268 3982 9229
TIME...MOT...LOC 1131Z 294DEG 47KT 3953 9253 3929 9253 3905 9269 3881
9283 3860 9312

$$

MOC053-089-121-159-175-071200-
/O.CON.KEAX.SV.W.0158.000000T0000Z-160707T1200Z/
PETTIS MO-COOPER MO-RANDOLPH MO-HOWARD MO-MACON MO-
632 AM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR SOUTHEASTERN PETTIS...COOPER...RANDOLPH...HOWARD AND SOUTHEASTERN
MACON COUNTIES...

AT 631 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CAIRO TO HIGBEE TO NEAR NEW FRANKLIN TO NEAR
BUNCETON TO NEAR SMITHTON...MOVING SOUTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOBERLY...BOONVILLE...MACON...FAYETTE...HUNTSVILLE...NEW FRANKLIN...
PILOT GROVE...BEVIER...SMITHTON...HIGBEE...OTTERVILLE...BUNCETON...
CLARK...CAIRO...CALLAO...ARMSTRONG...ROCHEPORT...PRAIRIE HOME...
RENICK AND JACKSONVILLE.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 91 AND
113.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3925 9233 3925 9243 3902 9256 3897 9257
      3891 9251 3870 9261 3868 9265 3870 9306
      3853 9307 3854 9327 3879 9306 3932 9271
      3982 9268 3982 9229
TIME...MOT...LOC 1131Z 294DEG 47KT 3953 9253 3929 9253 3905 9269 3881
9283 3860 9312

HAIL...<.75IN
WIND...60MPH
 
$$

CDB
298 
WWUS53 KEAX 071144
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
644 AM CDT THU JUL 7 2016

MOC159-071153-
/O.CAN.KEAX.SV.W.0158.000000T0000Z-160707T1200Z/
PETTIS MO-
644 AM CDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PETTIS COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL AND CENTRAL MISSOURI.

LAT...LON 3925 9233 3925 9243 3902 9256 3897 9257
      3891 9251 3870 9261 3868 9265 3869 9285
      3931 9260 3982 9268 3982 9229
TIME...MOT...LOC 1143Z 294DEG 43KT 3952 9239 3918 9235 3895 9251 3871
9265 3850 9294

$$

MOC053-089-121-175-071200-
/O.CON.KEAX.SV.W.0158.000000T0000Z-160707T1200Z/
COOPER MO-RANDOLPH MO-HOWARD MO-MACON MO-
644 AM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR EASTERN COOPER...RANDOLPH...EASTERN HOWARD AND SOUTHEASTERN MACON
COUNTIES...

AT 643 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CAIRO TO NEAR STURGEON TO NEAR ROCHEPORT TO NEAR
CLARKSBURG TO NEAR STOVER...MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOBERLY...BOONVILLE...MACON...HUNTSVILLE...BEVIER...HIGBEE...
BUNCETON...CLARK...CAIRO...CALLAO...ROCHEPORT...PRAIRIE HOME...
RENICK...JACKSONVILLE...WOOLDRIDGE AND EXCELLO.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 103 AND
113.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3925 9233 3925 9243 3902 9256 3897 9257
      3891 9251 3870 9261 3868 9265 3869 9285
      3931 9260 3982 9268 3982 9229
TIME...MOT...LOC 1143Z 294DEG 43KT 3952 9239 3918 9235 3895 9251 3871
9265 3850 9294

HAIL...<.75IN
WIND...60MPH
 
$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:59 AM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 7, 3:59 AM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
359 AM CDT THU JUL 7 2016

.Discussion...
Issued at 359 AM CDT THU JUL 7 2016

Today - Tonight:

Short term concerns center on the accelerating bow echo surging east-southeast
in excess of 50kt. Convective complex is rolling along into a pool
of MUCAPEs in excess of 3000J/kg and 0-6km shear of 40kt. Radar
composites show a pronounced rear inflow jet. Increasing southerly
low level jet will fuel into the backside of the convection and
maintain its intensity and precipitation efficiency. Convective
allowing models such as the HRRR, ARW and NMM have the overall idea
despite having timing and some location issues. Expect this
convective complex to roll through most of the CWA this morning.
Damaging winds appear to be the main threat with marginally severe
hail a distant second.

Where any outflow boundary ends up will be a region for later
afternoon development. Will punt to the day shift any heat headlines
due to the uncertainty of how fast or lack thereof the airmass
recovers. We saw yesterday how slow the airmass was to recover and
didn't sniff advisory criteria.

Later this afternoon and evening a cold front to the north of the
CWA is likely to become active as it drops southward. Potential is
there for another MCS to form as a SSW low level jet intensifies into
the CWA ahead of the cold front.

Friday through Sunday:

Should see the storminess finally come to an end on Friday with a
slight reprieve in the heat and humidity as weak high pressure
pushes south. This front should stall just south of the CWA and
possibly nudge northward resulting in convective chances over the
southwest half of the CWA Friday night through Sunday. Poorly
defined perturbations will be hid within upper level ridging over
the High Plains so timing of the arrival of any feature is poor at
best. Should see seasonal type temperatures and humidity. Hey, it's
summer.

Monday - Wednesday:

As the upper level ridge shifts east of the region we'll enter a
slightly unsettled period as an upper trough glides through the
Northern and Central High Plains with faster southwesterly flow aloft
pressing east and enhancing the shear profile. Once again weak
perturbations lifting northeast through the central U.S. could fire
up scattered storms during the period.

&&

.Aviation...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1127 PM CDT WED JUL 6 2016

Storms over south central Nebraska will work their way ESE into the
terminals overnight and mostly affect areas north of I-70, including
much of the Kansas City metro. Isolated storms may reach as far
south as KIXD. Strong wind gusts are possible in the early morning
hours Thursday as storms push ESE. Activity should taper off by the
mid to late morning hours with conditions improving through the
afternoon. Another round of convection is possible Thursday evening.
This will once again impact areas mostly across northern Missouri,
though the southern extent of activity impacting the terminals will
need to be assessed Thursday afternoon.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...MJ
Aviation...Welsh

In the hours before

Local storm report, Jul 7, 4:47 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     MOUND CITY              40.14N 95.23W
07/07/2016                   HOLT               MO   LAW ENFORCEMENT

            TREE DOWN. TIME ESTD.

&&

MJ
Local storm report, Jul 7, 5:01 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
501 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     TSTM WND GST     3 SE KANSAS CITY INTL A 39.27N 94.68W
07/07/2016  E60 MPH          PLATTE             MO   TRAINED SPOTTER

&&

MJ
Local storm report, Jul 7, 5:08 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
508 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     TSTM WND DMG     GRANT CITY              40.49N 94.41W
07/07/2016                   WORTH              MO   LAW ENFORCEMENT

            TREES DOWN.

0400 AM     TSTM WND DMG     RAVENWOOD               40.35N 94.67W
07/07/2016                   NODAWAY            MO   LAW ENFORCEMENT

            POWER LINES DOWN

0330 AM     TSTM WND DMG     CRAIG                   40.19N 95.37W
07/07/2016                   HOLT               MO   TRAINED SPOTTER

            LARGE TREES DOWN. CITY IS WITHOUT POWER.

&&

MJ
Local storm report, Jul 7, 5:14 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
514 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND GST     INDEPENDENCE            39.09N 94.42W
07/07/2016  E60 MPH          JACKSON            MO   TRAINED SPOTTER

&&

MJ
Local storm report, Jul 7, 5:33 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND GST     KANSAS CITY             39.10N 94.58W
07/07/2016  E60 MPH          JACKSON            MO   TRAINED SPOTTER

            60 MPH WIND GUST IN THE PLAZA AREA

&&

MJ
Local storm report, Jul 7, 5:35 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
535 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 AM     TSTM WND DMG     GLADSTONE               39.20N 94.56W
07/07/2016                   CLAY               MO   TRAINED SPOTTER

            LARGE TREE LIMBS...6 INCH PLUS...DOWN ALL OVER. STREETS
            BLOCKED.

&&

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 2:51 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt54 min
Jul 7, 3:26 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt49 min
Jul 7, 3:29 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway31 min
Jul 7, 3:42 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt18 min
Jul 7, 3:58 AM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry, Nodaway, Worth50 min
Jul 7, 4:15 AM CDTSpecial Weather StatementEAXBuchanan, Clay, Clinton, Platte30 min
Jul 7, 4:26 AM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Livingston, Mercer64 min
Jul 7, 4:33 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte42 min
Jul 7, 4:38 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Daviess, DeKalb and 2 more52 min
Jul 7, 5:00 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson, Lafayette45 min
Jul 7, 5:06 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Johnson, Lafayette, Linn, Livingston and 2 more54 min
Jul 7, 5:42 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson46 min
Jul 7, 6:57 AM CDTSevere Thunderstorm WarningEAXMacon, Randolph16 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.